Journal article icon

Journal article

A numerical method for the multiphase viscous flow equations

Actions


Access Document


Publisher copy:
10.1016/j.cma.2010.07.011

Authors


Journal:
Computer Methods in Applied Mechanics and Engineering
Volume:
199
Pages:
3402-3417
Publication date:
2010-01-01
DOI:
URN:
uuid:19e6294a-f6f5-4cc6-98b0-3120354d4b3b
Local pid:
cs:3709

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP